Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Developed sinus problem after having flu. Augmentin prescribed. Dizziness, headache. Due to taking medication in the empty stomach?

I had the flu and then a developed a sinus problem and the doctor has given me augmentin 500mg/62.5g for 8 days. This morning I had a slight headache and took ibrobufen 400mg with the antibiotic at the same and this has caused me dizziness and very difficult to focus or walk. Can this related to taking all two medications at once on an empty stomach because I soon ate my breakfast but the dizziness was gone after 4hrs but it had left me with a headache.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,   ,  
General & Family Physician 's  Response
The dizziness and headache is due to the sinusitis and not due to the medications.
Medications taken on empty stomach may cause pain abdomen or nausea due to gastritis and not dizziness.
Moreover,a bout of sinusitis is quite common after getting flu and since it is viral infection,there is never any need of antibiotics.
Only treatment required for you is steam inhalation and avoiding cold drinks.
Antibiotics are generally of no use in sinusitis and are given only if there are signs of bacterial infection.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor